


default search action
"Interval estimation for inverse Gaussian distribution."
Xiaofei Wang et al. (2021)
- Xiaofei Wang
, Bing Xing Wang, Xin Pan, Yunkai Hu, Yingpei Chen, Junxing Zhou:
Interval estimation for inverse Gaussian distribution. Qual. Reliab. Eng. Int. 37(5): 2263-2275 (2021)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.